Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Piles, hemorrhoids, piles, throbbing and excruciating pain, white dots. What does this mean?

Hi, I have already seen my family doc due to piles or very bad hemorrhoids. I am 6 months post pregnancy and developed them during. However the last two days I have one in particular that is just throbbing, excruciating really. The doc prescribed flagyl. I am concerned because this one hemorrhoid has small white dots on it? The doc had no explanation for it. Wondering what thia white dots on the inflammed roid might be?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems that you might have infected piles giving rise to throbbing pain and some pus on it giving rise to white dots.
You may require one course of antibiotic and anti-inflammatory medicines along with Flagyl after consulting your doctor.
Avoid constipation.
Take more fiber containing diet.
Take plenty of water.
Ok and take care.
Answered: Wed, 26 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor